# SDR CA030107013

- Difficulty date: December 20, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 11,542 hours
- Engine: Lyc TIO540A2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A DAILY INSPECTION, IT WAS NOTED THAT THE RT ENGINE NACELLE WAS FULL OF OIL. WITH THE COWLING REMOVED AN INSPECTION OF THE ENGINE WAS CARRIED OUT. A CRACK WAS FOUND ON THE RIGHT SIDE OF THE CRANKCASE AT THE FORWARD CYLINDER, LOWER FORWARD STUD (FORWARD OF CYLINDER NR 2).
